# SDR SWIA200718960

- Difficulty date: December 9, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 16,801 hours, 12,857 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 538A
- Condition: Malfunctioned
- Location: Hydraulic System
- Part time: 16,716 hours, 12,794 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3896 - WHEN SELECTING GEAR DOWN ON FINAL, NOSE GEAR DIDN'T COME DOWN.  CYCLED GEAR TWICE AND RECEIVED THREE GREEN INDICATIONS.  REPLACED NR 3 HYDRAULIC RESERVOIR IAW AMM 29-12-30, AND PERFORMED EXTENSION/RETRACTION FUNCTIONAL TEST IAW AMM 32-30-00 OPS AND LEAK CHECK GOOD.
